# SDR CHQA200900137

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 14,561 hours, 12,559 cycles
- Engine: Allsn AE3007A
- Engine time: 17,383 hours, 14,868 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495403
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3048, RDU TO LGA - CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE UPON ROTATION.  THE LANDING GEAR LEVER COULD NOT BE MOVED TO THE UP POSITION.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR FERRY FLIGHT TO SDF.  IN SDF, THE NOSE LANDING GEAR WOW PROXIMITY SWITCH HARNESS WAS FOUND BAD AND WAS REPLACED.  THE LANDING GEAR WAS SWUNG MULTIPLE TIMES WITH NO FURTHER DEFECTS NOTED.
